# SDR UALA2012040402097

- Difficulty date: April 4, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 44,339 hours, 11,545 cycles
- Engine: Pwa PW4052
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Chafed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O PITOT EICAS.  REPAIRED RIGHT F-O PITOT PROBE CONNECTOR, CHAFFED WIRE PER SWPM 20-10-13.PG43. REPLACED F/O PITOT PROBE & F/O  CURRENT SENSING RELAY. PERFORMED  SUCCESSFUL LOW RANGE LEAK TESTED PER MM.
